# SDR USAABB96013

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 2022433
- Condition: Failed
- Location: Rt Ram Air Door
- Part time: 35,946 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

CLT - FLT 1104 - EN ROUTE PIT/MIA, CREW RECEIVED EICAS MESSAGE:  LT BLD DUCT LEAK.  CREW ISOLATED THE LEAK.  CREW THEN EXPERIENCED A RIGHT PACK OVERHEAT AND RECEIVED THE EICAS MESSAGE:  RT PACK OFF.  CREW PERFORMED AN EMERGENCY DESCENT AND DIVERTED THE FLIGHT TO CLT.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE LT DUCT LEAK PROBLEM.  HOWEVER, THE RAM AIR DOOR INLET ACTUATOR WAS FOUND STUCK IN THE CLOSED POSITION.  THE ACTUATOR WAS REPLACED.  (X)
